MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD KNIGHT NASAL SCS 7 400180; INSTRUMENTS - CUTTING & DISSECTING

INTEGRA LIFESCIENCES MANSFIELD KNIGHT NASAL SCS 7 400180; INSTRUMENTS - CUTTING & DISSECTING
Catalog Number 400180
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The knight nasal scs 7 (400180) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned knight nasal scissors (400180) was received in used condition.Visual evaluation showed that the returned knight nasal scissors (400180) were in used condition, with the handle sheared off.The damage may be the result of rough handling or forcing the blades to cut unintended material.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis - the reported complaint was confirmed.The returned knight nasal scissors (400180) are in used condition with the handles sheared off.The damage may be the result of rough handling.
 
Event or Problem Description
A facility reported that during a septoplasty and turbinectomy surgery, while using the product knight nasal scs 7 (400180) for the first time, the scissors snapped in half at the handle.All broken parts were recovered and removed using a grasper.There was a two to three minute delay while retrieving and replacing the broken scissors.There was no patient injury or death, and the patient was under anesthesia when the break occurred.The procedure was successfully completed.

Brand Name
KNIGHT NASAL SCS 7 400180
Common Device Name
INSTRUMENTS - CUTTING & DISSECTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24495772
Report Number3014334038-2026-00020
Device Sequence Number14691288
Product Code KBD
UDI-Device Identifier10381780158325
UDI-Public10381780158325
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400180
Device Lot NumberAA2502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown